Xofigo : Started Xofigo last week and... - Advanced Prostate...

Advanced Prostate Cancer
10,533 members12,565 posts

Xofigo

Wileyl
Wileyl

Started Xofigo last week and having lots of nausea/vomiting and stomach upset. Any advice or similar people having these issues. My husband has had stage 4 prostrate cancer since May 2013 with mult mets. He is on a high dose of MS Contin and we are hoping Xofigo will decrease his pain and need for high dose narcotics. And also improve his quality. Please let us know any of your experiences.

3 Replies
oldestnewest

Let the doctor know so he can prescribe anti-nausea meds. Also make sure your husband keeps up on his nutrition. He will probably be favoring bland foods and my need to supplement protein.

I had diarrhea and nausea for about a week after each treatment. I took Immodium and Compazine and it helped. You'll need a prescription for the Compazine.

I am being encouraged to begin Xofigo, but still have questions about it's value. I have multiple mets in ribs and pelvic area in the 5cm range. Conflicting info about effectiveness in treating greater than 3cm. I am interested to know the size of the tumors? Zofran helped me with nausea that I initially experienced taking Xtandi.

You may also like...